# SDR SIMA201108702

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 17,452 hours, 15,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1115
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3202 DURING DESCENT THE GEAR EXTENSION LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS CAME ON THEN WENT OUT AFTER THE GEAR INDICATED DOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPALCED THE LANDING GEAR ELECTRONIC UNIT IAW MM 32-32-01. 01.  THE OPERATIONAL CHECK WAS GOOD.  ALSO PERFORMED OPERATIONAL TEST OF THE PROXIMITY SWITCHES IAW MM 32-63-05 NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
